×

Found 41 Documents (Results 1–41)

On a class of nonlinear integral equations of the Hammerstein-Volterra type on a semiaxis. (English. Russian original) Zbl 1518.45003

Russ. Math. 67, No. 1, 64-73 (2023); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2023, No. 1, 75-86 (2023).
MSC:  45D05 82B40 82C40
PDFBibTeX XMLCite
Full Text: DOI

The problem of finding the kernels in the system of integro-differential Maxwell’s equations. (Russian. English summary) Zbl 1510.45008

Sib. Zh. Ind. Mat. 24, No. 2, 38-61 (2021); translation in J. Appl. Ind. Math. 15, No. 2, 190-211 (2021).
PDFBibTeX XMLCite
Full Text: DOI MNR

On approximate solution of certain equations. (English. Russian original) Zbl 1470.42026

J. Math. Sci., New York 257, No. 1, 8-16 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 160, 9-17 (2019).
PDFBibTeX XMLCite
Full Text: DOI

Justification of the collocation method for an integral equation of the exterior Dirichlet problem for the Laplace equation. (English. Russian original) Zbl 1473.65355

Comput. Math. Math. Phys. 61, No. 6, 923-937 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 6, 936-950 (2021).
MSC:  65R20 45E10
PDFBibTeX XMLCite
Full Text: DOI

The problem of determining the 2D-kernel in a system of integro-differential equations of a viscoelastic porous medium. (Russian. English summary) Zbl 1503.45009

Sib. Zh. Ind. Mat. 23, No. 2, 63-80 (2020); translation in J. Appl. Ind. Math. 14, No. 2, 281-295 (2020).
MSC:  45K05 45Q05
PDFBibTeX XMLCite
Full Text: DOI MNR

On alternating and bounded solutions of one class of integral equations on the entire axis with monotonic nonlinearity. (Russian. English summary) Zbl 1463.45021

MSC:  45G05
PDFBibTeX XMLCite
Full Text: DOI MNR

Inverse problem for a system of integro-differential equations for SH waves in a visco-elastic porous medium: global solvability. (English. Russian original) Zbl 1400.45006

Theor. Math. Phys. 195, No. 3, 923-937 (2018); translation from Teor. Mat. Fiz. 195, No. 3, 491-506 (2018).
MSC:  45J05
PDFBibTeX XMLCite
Full Text: DOI

Inverse problem for a nonlinear Benney-Luke type integro-differential equations with degenerate kernel. (English. Russian original) Zbl 1355.65185

Russ. Math. 60, No. 9, 53-60 (2016); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2016, No. 9, 59-67 (2016).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

all top 5

Year of Publication

all top 3

Main Field

Software